# SDR SWAA2024072918246

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 35,914 hours, 17,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OUTTER EMERGENCY LIGHT INOP<[01] RELAMPED OUTTER EMERGENCY LIGHT IAW AMM 33-51-04. LAMP WORKING AT THIS TIME.
